- -

Characterization of the Existence of an N_0-Completion of a Partial N_0-Matrix with an Associated Directed Cycle

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Characterization of the Existence of an N_0-Completion of a Partial N_0-Matrix with an Associated Directed Cycle

Show full item record

Jordan Lluch, C.; Torregrosa Sánchez, JR. (2014). Characterization of the Existence of an N_0-Completion of a Partial N_0-Matrix with an Associated Directed Cycle. Scientific World Journal. 2014:1-5. doi:10.1155/2014/835017

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/49191

Files in this item

Item Metadata

Title: Characterization of the Existence of an N_0-Completion of a Partial N_0-Matrix with an Associated Directed Cycle
Author: Jordan Lluch, Cristina Torregrosa Sánchez, Juan Ramón
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
An nxn matrix is called an N-0-matrix if all its specified principal minors are nonpositive. In the context of partial matrices, a partial matrix is called a partial N-0-matrix if all its specified principal minors are ...[+]
Subjects: Matrix completion problem , Assumptions
Copyrigths: Reconocimiento (by)
Source:
Scientific World Journal. (issn: 1537-744X )
DOI: 10.1155/2014/835017
Publisher:
Hindawi Publishing Corporation
Publisher version: http://dx.doi.org/10.1155/2014/835017
Project ID:
Ministerio de Ciencia y Tecnologia MTM2011-28636-C02-02
Thanks:
The authors would like to render thanks to the anonymous reviewers for their comments and suggestions that have improved the readability of the paper. This paper has been partially supported by Ministerio de Ciencia y ...[+]
Type: Artículo

References

Barioli, F., Barrett, W., Fallat, S. M., Tracy Hall, H., Hogben, L., & van der Holst, H. (2012). On the graph complement conjecture for minimum rank. Linear Algebra and its Applications, 436(12), 4373-4391. doi:10.1016/j.laa.2010.12.024

Bowers, J., Evers, J., Hogben, L., Shaner, S., Snider, K., & Wangsness, A. (2006). On completion problems for various classes of P-matrices. Linear Algebra and its Applications, 413(2-3), 342-354. doi:10.1016/j.laa.2005.10.007

Fallat, S. M., Johnson, C. R., Torregrosa, J. R., & Urbano, A. M. (2000). P-matrix completions under weak symmetry assumptions. Linear Algebra and its Applications, 312(1-3), 73-91. doi:10.1016/s0024-3795(00)00088-4 [+]
Barioli, F., Barrett, W., Fallat, S. M., Tracy Hall, H., Hogben, L., & van der Holst, H. (2012). On the graph complement conjecture for minimum rank. Linear Algebra and its Applications, 436(12), 4373-4391. doi:10.1016/j.laa.2010.12.024

Bowers, J., Evers, J., Hogben, L., Shaner, S., Snider, K., & Wangsness, A. (2006). On completion problems for various classes of P-matrices. Linear Algebra and its Applications, 413(2-3), 342-354. doi:10.1016/j.laa.2005.10.007

Fallat, S. M., Johnson, C. R., Torregrosa, J. R., & Urbano, A. M. (2000). P-matrix completions under weak symmetry assumptions. Linear Algebra and its Applications, 312(1-3), 73-91. doi:10.1016/s0024-3795(00)00088-4

Hogben, L. (2002). The symmetric M-matrix and symmetric inverse M-matrix completion problems. Linear Algebra and its Applications, 353(1-3), 159-168. doi:10.1016/s0024-3795(02)00301-4

Hogben, L., Johnson, C. R., & Reams, R. (2005). The copositive completion problem. Linear Algebra and its Applications, 408, 207-211. doi:10.1016/j.laa.2005.06.019

Jordán, C., & Torregrosa, J. R. (2004). The totally positive completion problem. Linear Algebra and its Applications, 393, 259-274. doi:10.1016/j.laa.2004.03.015

Jordán, C., Araújo, C. M., & Torregrosa, J. R. (2009). completions on partial matrices. Applied Mathematics and Computation, 211(2), 303-312. doi:10.1016/j.amc.2009.01.063

Araújo, C. M., Torregrosa, J. R., & Urbano, A. M. (2003). N-matrix completion problem. Linear Algebra and its Applications, 372, 111-125. doi:10.1016/s0024-3795(03)00500-7

Mendes Araújo, C., Torregrosa, J. R., & Urbano, A. M. (2004). The N-matrix completion problem under digraphs assumptions. Linear Algebra and its Applications, 380, 213-225. doi:10.1016/j.laa.2003.10.017

[-]

This item appears in the following Collection(s)

Show full item record